# SDR UIEA2012031500093

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,694 hours, 20,664 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START.  PERFORMED APU BITE PROCEDURE IAW FIM 49-11-00/103, NO FAULTS NOTED.  RESET ECU, APU START NORMAL ON SECOND ATTEMPT.
